# SDR SWAA2021101922253

- Difficulty date: September 23, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR LH DRAG BRACE FITTING AT FWD O/B POSITION AT VERTICAL STABILIZER ; 2021-437292 / [07] INSTALLED NEW REAR SPAR LH DRAG BRACE FITTING AT FWD O/B POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING # 148A8200 SHEET 4 REV -; [08] RII; STEP 7 COMPLETED.; [09] VERIFIED AFFECTED PART NUMBER IS 148A8220-13 IAW B737-700 DWG 148A8200 REV -; [10] REPLACED REAR SPAR LH DRAG BRACE FITTING AT FWD O/B POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 TEM 9 ; 51-40-02 AND DWG 148A8200 REV -; [11] RII; STEP 9 & 10 COMPLETED.  CERTIFIED RII WORK PERFORMED.
